# SDR 2010FA0000091

- Difficulty date: October 15, 2009
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N317ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605036
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: GE387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION FOR DOWN AND LOCK.  RED IN-TRANSIT LIGHT OPERATION NORMAL.  CREW BLEW GEAR DOWN, (EMERGENCY AIR EXTENSION) GREEN LIGHT STILL NOT ILLUMINATED.  PRESS TO TEST REVEALED LAMP STILL INOPERATIVE.  LAMP FAILED.  FAILURE AT TIME UNKNOWN.  UNKNOWN IF LAMP FAILED PREVIOUS TOFLIGHT OR UPON ACTIVATION ON ATTEMPTED EXTENSION AND DOWN LOCKING.  RECURRENT TRAINING TO PREVENT CREW COMPLACENCY.  ADDITIONAL "HUMAN FACTORS" TRAINING.
